3 Replies Latest reply on Jan 21, 2018 2:13 PM by johnb30120

    Too many tools

    johnb30120

      Hi

      Something odd has happened to my photoshop but I guess there is a simple explanation- the crop tool and the eye dropper tool (possibly others) have become triple icon versions, three of each in a row- making selecting a particular point on the screen very difficult. I would take a screenshot to show but I've found the tool doesnt appear on the screen shot, but basically I am seeing ### instead of # for each of the tools I have mentioned, with the first one seeming to be the active one.

      Any ideas? no doubt its a very simple mistake I have made!

       

      John

        • 1. Re: Too many tools
          Derek Cross Adobe Community Professional

          Try resetting the Tool(s) from the drop-down menu in the fly-out.

           

          reset.jpg

          • 2. Re: Too many tools
            Trevor.Dennis Adobe Community Professional (Moderator)

            Can you show us a screen shot?  Derek is showing tool presets in the options bar.  If you are definitely seeing multiple identical icons in the toolbar flyout, then I'd say that something is broken.

             

            With weird display issues I would look at the video card driver. It has to be updated from the card makers website.

             

            If you still have an issue and a tool reset does not fix it, then try Preference reset.

            If you still have the issue, then click on the three dots and then on Edit Toolbar, and Restore Defaults.

            If still in trouble at this point, then a letter to the United Nations, and/or the Commission for Human Rights.

            • 3. Re: Too many tools
              johnb30120 Level 1

              Thank you all  for trying to solve this issue. However I stumbled upon the answer accidentally. I recently reset my screen display to show larger text as I was a bit challenged visually. When I reset it to the previous setting (this is on Windows 7) the problem magically disappeared. This confirms the old saying

              When in doubt, do nowt..!

              IfI had done nowt in the first place the problem wouldn't have arisen- just a pity I cant read the words on the screen so easily!

               

              John